Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I am 29 years old. Suffering from premature ejaculations. Looking for remedy

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
Hello Sir
Posted Fri, 24 Aug 2012 in Premature Ejaculation
 
 
Answered by Dr. Chandra Shekhar Sharma 5 minutes later
Hi,

Welcome to XXXXXXX

Thanks for trusting XXXXXXX and posting your query.

Your query is not complete.

Please write your concern clearly.

With good wishes,

Dr XXXXXXX Sharma

Above answer was peer-reviewed by
 
Follow-up: I am 29 years old. Suffering from premature ejaculations. Looking for remedy 4 minutes later
So please help me out to come out of this problem as I becoming stressful by worrying so much and also kindly suggest me a medicine to regain lost energy. Please suggest is this kind of ejaculation does affect my married life or not?
 
 
Answered by Dr. Chandra Shekhar Sharma 43 minutes later
Hi,

Welcome again,

It is a misconception that energy is lost due to discharge.

There is no harm to body due to night fall.

Similarly there is no harm due to pre-cum also.

You should take a balanced and nutritious diet.

You can take one capsule of Becadexamin daily.

To stop night fall, you can take one tablet of Chlorpheniramin maleate (CPM) before going to bed.

Remove anxiety from your mind.

Thanks for trusting XXXXXXX and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I will be happy to discuss with you those as well.

With good wishes,

Above answer was peer-reviewed by
 
Follow-up: I am 29 years old. Suffering from premature ejaculations. Looking for remedy 41 hours later
even day time also my penis used to stretch often while talking to a women due to this sperm used to come out. Whats the remedy for this.
 
 
Answered by Dr. Chandra Shekhar Sharma 9 minutes later
Hi,

Welcome again,

As prescription will be required, you should discuss this issue with your physician.

He can prescribe you medicines like Depoxetine or Tramadol or Clomipramine.

If there is no improvement, you can consult a Psychiatrist to treat this problem.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I will be happy to discuss with you those as well.

With good wishes,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor